# SDR DALA2025050603480

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 8,726 hours, 3,984 cycles
- Engine: PW1524G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODD UNEXPLAINED BURNING ODOR WHEN EXITING RUNWAY APU OFF. MEDIUM STRONG DISSIPATED AFTER TEN SECONDS. ODOR REOCCURRED AT GATE WITH APU ON, BEFORE ENGINE SHUTDOWN BURNING ODOR NOT DIRTY SOCKS. ACCOMPLISHED AMDS 0550-2001 FOR ODI SMOKE AND FUMES. REF LOG 0937218. FOUND RESIDUAL OIL AND 2 LOOSE B-NUTS IN #1 ENGINE. CLEANED, TIGHTEN AND LEAK CHECKED REF PW1000G-A-72-00-34. REPLACED PACK RECIRC FILTERS REF A220 AMP 21-22-03. (LP# 7017132)
